# SDR VTZA95271

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: AIR132254
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DAY/IAD - FLT 6460 - DURING CLIMB-OUT AT 1500 HRS ON 8-26-95, RETURNED TO DAY DUE TO THE LANDING GEAR NOT RETRACTING WHEN SELECTED UP.  AIRCRAFT LANDED AT DAY WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THEN FERRIED TO IAD AND LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE NLG WEIGHT-ON-WHEEL MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
